# SDR SWAA2023101397002

- Difficulty date: September 5, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUTBOARD FRONT SPAR LOWER ATTACH RAIL NUTPLATE LOCATED AT OFSS 449 AT LT WING 2023-550126<[01] REPLACED OUTBOARD FRONT SPAR LOWER ATTACH RAIL NUTPLATE LOCATED AT OFSS 449 AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9.;[02] REPLACED OUTBOARD FRONT SPAR LOWER ATTACH RAIL NUTPLATE LOCATED AT OFSS 449 AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9.
